MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012453-08
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a moderately tortuous and moderately calcified lesion in the left main artery.Following pre-dilatation with a 3.0x15mm trek balloon dilatation catheter (bdc), a 3.5x28mm xience sierra stent was deployed.A 4.0x8mm nc trek rx bdc was being advanced through the guiding catheter for post-dilatation; however, resistance with the anatomy was felt.The bdc was carefully removed, but resistance with the guide catheter was felt and it was noted that the proximal shaft was kinked.The procedure was successfully completed by post-dilating with a 3.75x15mm nc trek bdc.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12093979
Report Number2024168-2021-05597
Device Sequence Number14480842
Product Code LOX
UDI-Device Identifier08717648152054
UDI-Public08717648152054
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number1012453-08
Device Catalogue Number1012453-08
Device Lot Number10129G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 3.5X28MM XIENCE SIERRA